Advanced search
1 file | 397.18 KB Add to list

Small maximal partial t-spreads in PG(2t+1,q)

Author
Organization
Keywords
BLOCKING SETS, N-QUEEN PROBLEM, BAER SUBPLANES, SIZE, PLANES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 397.18 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Boeck, Maarten. “Small Maximal Partial T-spreads in PG(2t+1,q).” EUROPEAN JOURNAL OF COMBINATORICS 45 (2015): 47–58. Print.
APA
De Boeck, M. (2015). Small maximal partial t-spreads in PG(2t+1,q). EUROPEAN JOURNAL OF COMBINATORICS, 45, 47–58.
Chicago author-date
De Boeck, Maarten. 2015. “Small Maximal Partial T-spreads in PG(2t+1,q).” European Journal of Combinatorics 45: 47–58.
Chicago author-date (all authors)
De Boeck, Maarten. 2015. “Small Maximal Partial T-spreads in PG(2t+1,q).” European Journal of Combinatorics 45: 47–58.
Vancouver
1.
De Boeck M. Small maximal partial t-spreads in PG(2t+1,q). EUROPEAN JOURNAL OF COMBINATORICS. 2015;45:47–58.
IEEE
[1]
M. De Boeck, “Small maximal partial t-spreads in PG(2t+1,q),” EUROPEAN JOURNAL OF COMBINATORICS, vol. 45, pp. 47–58, 2015.
@article{5807544,
  author       = {De Boeck, Maarten},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  keywords     = {BLOCKING SETS,N-QUEEN PROBLEM,BAER SUBPLANES,SIZE,PLANES},
  language     = {eng},
  pages        = {47--58},
  title        = {Small maximal partial t-spreads in PG(2t+1,q)},
  url          = {http://dx.doi.org/10.1016/j.ejc.2014.10.004},
  volume       = {45},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: